You are viewing iud_divas

Previous Entry | Next Entry

Serious first paragard period concerns!!

Hello Ladies!

I've been reading this site here and there thanks to Google and I can't find any help so I decided to join. 

I got the Paragard last month while on my period. The insertion was easy and I didn't bleed almost at all afterwards. It stopped my period. Up unitl maybe a week ago I've had no spotting then all of a sudden I just felt super tired, and was spotting brown. I started with some cramps here and there but I figured that was normal right before my period. Last night I went to my boyfriends for some *fun* hoping that it would help kick start things. Well turns out I just got intense cramps this morning then another *fun* session led to some bright red blood but it stopped after we had sex.  Then the red spotting started again but not enough for a pad and a tampon killllls to be in me and hurts even more trying to take it out. 

So I was suppose to start my period today and so far all I have had is off and on red spotting, intense back ache, sharp, tight cramps and I'm kind of freaking out about being pregnant because i'm still not use to not taking something every day knowing it's preventing it. 

Is this normal? Is this my period? I'm usually on time like clockwork with no spotting before or half the pain. 

Comments

( 7 comments — Leave a comment )
deeveevee
Sep. 16th, 2011 06:36 am (UTC)
This all sounds pretty normal. When I first had mine inserted everyone told me I should allow at least SIX months to let my body get used to things. I think you're fine. I was almost a week late on my last cycle. Just try to relax ;)
enismirdal
Sep. 16th, 2011 06:46 am (UTC)
I agree with this. I started to get pre-period spotting about a week and a half after my insertion, and then it was all on-off-on-off for over a week before the blood arrived properly. The first month always seems to be completely unpredictable for people!
reluctant_rebel
Sep. 16th, 2011 05:06 pm (UTC)
Yup, very normal. You can expect all kinds of wonky spotting/bleeding/cramping for the first few months after your insertion. It's annoying, but will most likely get better as your body adjusts to the IUD.

Also, it's pretty common for the IUD to change the nature of your flow even after the initial adjustment. Pre-Paragard, my heaviest flow days were days 1 & 2. Now, with my Paragard, my heaviest flow days are 3 & 4 - it starts off slowly, gets heavier after a couple of light days, then tapers off. I also get my worst cramping before my period actually starts, which has never happened to me before my Paragard.

Good luck with your new tenant! :)
montglanechess
Sep. 16th, 2011 05:55 pm (UTC)
Not the OP, but I'm glad to see someone else had my exact experience--now that things have been settled a long-ish while, my heaviest days are 3&4 and I actually get worse cramps *before* my period (which I think is SO WEIRD. But I also have mid-cycle spotting most months too, so....new things all around I guess).
enismirdal
Sep. 16th, 2011 06:18 pm (UTC)
I'll chime in as someone else who has "backwards" periods with an IUD! (Although my cramping pattern seems more like what you'd expect, heavy flow = heavy cramps.)
dkwgdk
Sep. 17th, 2011 08:05 pm (UTC)
I just want to say that, in my mind, there is absolutely nothing wrong with taking a cheap pregnancy test. I buy the generic ones three at a time from our local mass market retailer, and whenever I get anxious, I take a test. I figure it's worth the $4 just for the piece of mind. (Hey, it's 1/2 the price of a cocktail, right? And it stops me from worrying for far, far longer than the cocktail would.)
dkwgdk
Sep. 17th, 2011 08:06 pm (UTC)
I mean 'peace' of mind. Sorry. Tired.
( 7 comments — Leave a comment )

Latest Month

July 2015
S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728293031 

Profile

IUDdivas
iud_divas
IUD Divas
Powered by LiveJournal.com